National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 676839

History of Changes from the VAERS Wayback Machine

First Appeared on 5/14/2017

VAERS ID: 676839
Age:11.0
Gender:Female
Location:Foreign
Vaccinated:2016-05-11
Onset:2016-06-01
Submitted:2017-01-05
Entered:2017-01-05
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - UN / UN

Administered by: Other      Purchased by: Unknown
Symptoms: Alopecia, Arthralgia, Biopsy, Blood thyroid stimulating hormone normal, Feeling cold, Hypothyroidism, Oral mucosal blistering, Madarosis, Autoimmune disorder

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions:
Diagnostic Lab Data:
CDC 'Split Type': SE0095075131612SWE004387

Write-up:Information has been received from a consumer via Sanofi Pasteur-MSD (manufacturer control # 2016012484) on 08-DEC-2016. Case received from a HCP/mother via company representative 01-DEC-2016. The Mother who was a nurse reported side effects after HPV vaccination. Report via phone call, the mother of a 12 year old girl. A 12-year-old female adolescent patient received GARDASIL batch number unknown, on an unknown date. The mother stated that she considered her daughter''s problems to be caused by the GARDASIL vaccination daughter got spring 2016. The mother said that it was aluminum which was the cause. The daughter''s complaints and handling of these according to mother: At some point after the girl vaccinated with Gardasil dropped her eyebrows began to freeze and had sore knees. When visiting the clinic in early July were measured too high TSH value of 6.8 (thyroid stimulating hormone) why the daughter was inserted to treatment with Levaxin against hypothyroidism. At some later time TSH was 3.1. The daughter lost hair on the skull and the visit to the dermatologist October 11 ", she had lost almost everything, only 1% was left." Dermatologist said that perhaps it was alopecia. The mother does not believe that she had been told she was on whom to contact for help with her daughter''s symptoms. The mother stated that the doctor said she will seek to hospital, another said she should call SPMSD. It is in view of the recent Council that she contact SPMSD. The mother asks therefore signed to the health authority, she should turn. I recommend the mother to re-connect with the doctors daughter already been examined by. The patient''s outcome was reported as Unknown. Follow up information received from Patient Insurance Company (PIC) on 19-DEC-2016, their reference number L16-00642: The company received the notification from PIC. New information provided is the PIC case number L16-00642 and vaccination stop date 11-MAY-2016 for GARDASIL. The patient was born in 2004. The reported events were hypothyroidism and alopecia. Follow up information has been received from a consumer (patient''s relative) via MPI on 29-DEC-2016. 2016-007633(0.0) A consumer report from a relative concerning a 12 year old girl who previously did not have any health problems. In MAY2016, the girl received GARDASIL (vaccine against human papillomavirus (type 6, 11,16, 18). After approximately 3 weeks, she started to lose hair in the middle of the right eyebrow and later on the symptoms worsened. In July, thyroid problems was discovered and TSH showed elevated values. The girl initiated treatment with Levaxin, the dosage has thereafter been adjusted several times. In the end of August, the girl discovered a bald spot, about the size of a five Swedish coin (approximately 2.7 cm), on the back of the head. A dermatologist was consulted in the end of August and diagnosed autoimmune disease alopecia, and stated as not stress-related. In October, the girl had again got two more bald spots of a size of approximately 1cm in diameter on head and thereafter she increasingly lost hair. A biopsy test from the head was taken, results no yet available. It also stated that the girl is feeling very cold, has pain in knee and has blisters in mouth. The reporter stated that the dermatologist and the physician at the health care center believed that GARDASIL vaccine triggered the autoimmune disease that attached her thyroid and hair loss, alopecia. SmPC: Pain in extremity, arthralgia, myalgia and chills are listed. /BA/TL At the time of this report, the patient was not recovered from pain in knee and blisters in the mouth. The Agency considered the events alopecia, pain in knee, lost hair on the right eyebrow, feeling cold and blisters in the mouth to be medically significant and disability events. Additional information is not expected as no further information can be obtained from the local regulatory authority.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=676839&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166